# SDR P5CA0200669

- Difficulty date: March 30, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 4,920 hours, 840 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NONE
- Part serial: NONE
- Condition: Dented
- Location: Lwr Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT EDGE SKIN OF AFT LWR CARGO DOOR DENTED IN BY CONTACT WITH GROUND EQUIPMENT. TRANSFERRED TO COI #451-013 PER MX CTRL (JOHN). NO FURTHER DISCREPANCIES NOTED. OK FOR CONTINUED SERVICE. COMPLETED REPAIR AT NEXT STATION (MIA) ON AFT CARGO DOOR PER SRM 52-00-01, P 209. COI #451-013 CLEARED.
